# SDR 95ZZZW282

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 950
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO HAD CORROSION ON O/B SIDE OF STR 29R AROUND FASTENERS BETWEEN FS 950D AND FS 950E.  REMOVED CORROSION PER SRM 51-10-6, CORROSION OUT OF LIMIT.  FABRICATED EXIT STRAP AND INSTALLED PER SRM 51-40-4 9.5 INCHES BY 4 INCHES .125 2024-T3.  TOTAL CYCLES 29577.
